# SDR YENA2023062200685

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND FR 68 DOOR STOP FITTING N1 AREA LH SIDE LOWER INBOARD HOLE POSITION, CRACK DIRECTION: 12 OCLOCK, D1-D2=0.168 INCH APPROX; (RESOLVED ON W/O: 1215004 TASKCARD: NR-00031 ) REF AEROMAN WO 2023-131/1 NR 2023-329265. PERFORMED PERMANENT REPAIR LOCATED FR 68 DOOR STOP FITTING #1 AREA LH SIDE LOWER INBOARD HOLE POSITION IAW A320 SRM 53-41-12-300-008 AND A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B WITH THE INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT ON AREA 4 IS 19,700FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS ON AREA 4 IS 19,700FC (FH NOT RELEVANT), INSPECTION METHOD ON AREA 4 IS HFEC (REFER TO NTM 51-10-08) IAW A320 SRI 53-41-12-205-010 TABLE 006, FIGURE 001 (SHEET 10). TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D, SN 220272712, DUE DATE DEC- 17-2023. TOOL USED CALIPER P/N:500-197-20;S/N:10271954; DUE DATE : AUG-28-2023.
FUR-A320-53-00772 ASSIGNED.
